PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 1 | 59-80
Tytuł artykułu

Two-sided estimates of the approximation numbers of certain Volterra integral operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the Volterra integral operator $T:L^{p}(ℝ^{+}) → L^{p}(ℝ^{+})$ defined by $(Tf)(x) = v(x)ʃ_{0}^{x} u(t)f(t)dt$. Under suitable conditions on u and v, upper and lower estimates for the approximation numbers $a_n(T)$ of T are established when 1 < p < ∞. When p = 2 these yield $lim_{n→∞} na_{n}(T) = π^{-1} ʃ_{0}^{∞} |u(t)v(t)|dt$. We also provide upper and lower estimates for the $ℓ^{α}$ and weak $ℓ^{α}$ norms of (a_{n}(T)) when 1 < α < ∞.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
124
Numer
1
Strony
59-80
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-03-22
poprawiono
1997-01-13
Twórcy
  • Centre for Mathematical Analysis and its Applications, University of Sussex, Falmer, Brighton BN1 9QH, U.K., d.e.edmunds@sussex.ac.uk
autor
  • School of Mathematics, University of Wales, Cardiff, Senghennydd Road, Cardiff CF2 4YH, U.K., evanswd@cf.ac.uk
autor
  • School of Mathematics, University of Wales, Cardiff, Senghennydd Road, Cardiff CF2 4YH, U.K.
Bibliografia
  • [1] C. Bennett and R. Sharpley, Interpolation of Operators, Pure Appl. Math. 129, Academic Press, New York, 1988.
  • [2] M. Birman and M. Z. Solomyak, Estimates for the singular numbers of integral operators, Uspekhi Mat. Nauk 32 (1) (1977), 17-82 (in Russian); English transl.: Russian Math. Surveys 32 (1977).
  • [3] D. E. Edmunds and W. D. Evans, Spectral Theory and Differential Operators, Oxford Univ. Press, Oxford, 1987.
  • [4] D. E. Edmunds, W. D. Evans and D. J. Harris, Approximation numbers of certain Volterra integral operators, J. London Math. Soc. (2) 37 (1988), 471-489.
  • [5] D. E. Edmunds and V. D. Stepanov, On the singular numbers of certain Volterra integral operators, J. Funct. Anal. 134 (1995), 222-246.
  • [6] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, Cambridge, 1952.
  • [7] H. König, Eigenvalue Distribution of Compact Operators, Birkhäuser, Boston, 1989.
  • [8] J. Newman and M. Solomyak, Two-sided estimates of singular values for a class of integral operators on the semi-axis, Integral Equations Operator Theory 20 (1994), 335-349.
  • [9] K. Nowak, Schatten ideal behavior of a generalized Hardy operator, Proc. Amer. Math. Soc. 118 (1993), 479-483.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.